Menu

Coricidin HBP Maximum Strength Flu Medicine 20ct

RDC25208109

$ 6.45 $ 8.95

Specifically formulated for the safety of those with high blood pressure, Coricidin HBP Maximum Strength Flu 20ct helps relieve cold and flu symptoms. Quickly, effectively, and safely treat aches, pains, sneezing, runny nose, fever, and congestion.

 

Coricidin HBP Maximum Strength Flu Features

  • 20 Tablets
  • Designed for persons with high blood pressure
  • Safe and effective
  • Treats aches, pains, sneezing, fever, congestion
  • Safe for ages 12 and up
  • Maximum strength relief

 

Manufacturer: MSD Consumer Care

Item#: RDC25208109

 

Active Ingredients: In Each Tablet: Acetaminophen 500 mg; Chlorpheniramine Maleate 2 mg; Dextromethorphan Hydrobromide 15 mg

 

Inactive Ingredients: Carnauba Wax; FD&C Red No. 40 Aluminum Lake; Hypromellose; Lactose; Magnesium Stearate; Microcrystalline Cellulose; Polyethylene Glycol; Povidone; Pregelatinized Starch; Stearic Acid; Titanium Dioxide

 

Do not use more than directed (see overdose warning). Adults and children 12 years and over: 2 tablets every 6 hours, while symptoms persist, not more than 8 tablets in 24 hours.

 

Safe for people with high blood pressure, Coricidin HBP Maximum Strength Flu 20ct effectively treats congestion, fever, cough, aches, and runny nose.

 

Order Coricidin HBP Maximum Strength Flu 20ct online today or call to speak with a friendly medical supply representative at 888-687-4334!

Coricidin HBP Maximum Strength Flu Medicine 20ct Tags

You also Viewed

Join our Mailing List

Sign up to receive our weekly email and get 5% off your first purchase.